# SDR C2XA10IA072

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 25,568 hours, 19,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE EMERGENCY EXIT SIGN OVER THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
